American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P82) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Byungchan Kim and Jeremy Rouse. Explicit bounds for the number of $p$-core partitions. Trans. Amer. Math. Soc. 366 (2014) 875-902.
Abstract, references, and article information   
View Article: PDF

[2] Michael Dewar and M. Ram Murty. A derivation of the Hardy-Ramanujan formula from an arithmetic formula. Proc. Amer. Math. Soc. 141 (2013) 1903-1911.
Abstract, references, and article information   
View Article: PDF

[3] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information   
View Article: PDF

[4] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[5] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[6] Theresa C. Anderson, Larry Rolen and Ruth Stoehr. Benford’s law for coefficients of modular forms and partition functions. Proc. Amer. Math. Soc. 139 (2011) 1533-1541. MR 2763743.
Abstract, references, and article information   
View Article: PDF

[7] Holly Swisher. The Andrews-Stanley partition function and $p(n)$: congruences. Proc. Amer. Math. Soc. 139 (2011) 1175-1185. MR 2748412.
Abstract, references, and article information   
View Article: PDF

[8] Claudia Alfes, Marie Jameson and Robert J. Lemke Oliver. Proof of the Alder-Andrews conjecture. Proc. Amer. Math. Soc. 139 (2011) 63-78. MR 2729071.
Abstract, references, and article information   
View Article: PDF

[9] Maria Monks. Number theoretic properties of generating functions related to Dyson's rank for partitions into distinct parts. Proc. Amer. Math. Soc. 138 (2010) 481-494. MR 2557166.
Abstract, references, and article information
View Article: PDF

[10] Emily Clader, Yvonne Kemper and Matt Wage. Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009) 2959-2968. MR 2506454.
Abstract, references, and article information   
View Article: PDF

[11] Kathrin Bringmann. Asymptotics for rank partition functions. Trans. Amer. Math. Soc. 361 (2009) 3483-3500. MR 2491889.
Abstract, references, and article information   
View Article: PDF

[12] Kathrin Bringmann and Ken Ono. An arithmetic formula for the partition function. Proc. Amer. Math. Soc. 135 (2007) 3507-3514. MR 2336564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bruce C. Berndt, Geumlan Choi, Youn-Seo Choi, Heekyoung Hahn, Boon Pin Yeap, Ae Ja Yee, Hamza Yesilyurt and Jinhee Yi. Ramanujan's forty identities for the Rogers-Ramanujan functions. Memoirs of the AMS 188 (2007) MR 2323810.
Book volume table of contents   

[14] Daniel M. Kane. Resolution of a conjecture of Andrews and Lewis involving cranks of partitions. Proc. Amer. Math. Soc. 132 (2004) 2247-2256. MR 2052400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yifan Yang. Partitions into Primes. Trans. Amer. Math. Soc. 352 (2000) 2581-2600. MR 1621714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George E. Andrews, Anne Schilling and S. Ole Warnaar. An A$_2$ Bailey lemma and Rogers-Ramanujan-type identities. J. Amer. Math. Soc. 12 (1999) 677-702. MR 1669957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Krishnaswami Alladi. Some new observations on the G\"ollnitz-Gordon and Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 347 (1995) 897-914. MR 1284910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bert Fristedt. The structure of random partitions of large integers . Trans. Amer. Math. Soc. 337 (1993) 703-735. MR 1094553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. H. Loxton. Partition identities and the dilogarithm. Math. Surveys Monogr. 37 (1991) 287-299.
Book volume table of contents   
View Article: PDF

[20] Nathan J. Fine. Mock theta-functions and the functions $L(N), J(N)$. Math. Surveys Monogr. 27 (1988) 55-66.
Book volume table of contents   
View Article: PDF

[21] Nathan J. Fine. Fundamental properties of basic hypergeometric series. Math. Surveys Monogr. 27 (1988) 1-36.
Book volume table of contents   
View Article: PDF

[22] Nathan J. Fine. Partitions. Math. Surveys Monogr. 27 (1988) 37-54.
Book volume table of contents   
View Article: PDF

[23] Nathan J. Fine. Modular equations. Math. Surveys Monogr. 27 (1988) 93-122.
Book volume table of contents   
View Article: PDF

[24] Nathan J. Fine. Basic Hypergeometric Series and Applications. Math. Surveys Monogr. 27 (1988) MR MR956465.
Book volume table of contents   

[25] Nathan J. Fine. Other applications. Math. Surveys Monogr. 27 (1988) 67-92.
Book volume table of contents   
View Article: PDF

[26] D. H. Lehmer. On the series for the partition function . Trans. Amer. Math. Soc. 43 (1938) 271-295. MR 1501943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1